Contrôle des chaînes de Markov sur des espaces arbitraires
Annales de l'I.H.P. Probabilités et statistiques, Volume 14 (1978) no. 3, p. 255-277
@article{AIHPB_1978__14_3_255_0,
     author = {Georgin, J.-P.},
     title = {Contr\^ole des cha\^\i nes de Markov sur des espaces arbitraires},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {3},
     year = {1978},
     pages = {255-277},
     zbl = {0391.60066},
     mrnumber = {508929},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1978__14_3_255_0}
}
Georgin, J.-P. Contrôle des chaînes de Markov sur des espaces arbitraires. Annales de l'I.H.P. Probabilités et statistiques, Volume 14 (1978) no. 3, pp. 255-277. http://www.numdam.org/item/AIHPB_1978__14_3_255_0/

[1] Brown-Purves, Measurable selection of extrema. Annals of statistics, vol. 1, n° 5, 1973, p. 902-912. | MR 432846 | Zbl 0265.28003

[2] Dermann, Finite state Markovian decision process. Academic Press, 1970. | MR 267686 | Zbl 0262.90001

[3] Eštigneev, Measurable selection and dynamic programming. Mathematics of operations research, vol. 1, n° 3, 1976, p. 267-272. | MR 444042 | Zbl 0373.90086

[4] Georgin, Contrôle des chaînes de Markov sur des espaces arbitraires. Estimation et contrôle optimal dans le cadre adaptatif. Thèse de 3e Cycle. Université Paris-Sud, Centre d'Orsay, 1977.

[5] K. Hinderer, Foundations of non-stationary dynamic programming with discrete time parameters. Lecture notes in operations research and Mathematical systems. Sprihger-Verlag, Berlin. | MR 267890 | Zbl 0202.18401

[6] Mandl, Estimation and control in Markov chains. Adv. Appl. Prob., t. 6, 1974, p. 40-60. | MR 339876 | Zbl 0281.60070

[7] Numelin, On the Poisson equation for φ recurrent Markov chains. A paraître 1977.

[8] Orey, Limit theorems for Markov chains transitions probabilities. Van Nostrand, 1971. | Zbl 0295.60054

[9] D. Revuz, Markov chains. North Holland, 1975. | MR 415773 | Zbl 0332.60045

[10] Ross, Arbitrary state markovian decision processes. The annals of Mathematical statistics, vol. 39, n° 6, 1968. | MR 242313 | Zbl 0179.24704

[11] Striebel, a) Optimal control of discrete time stochastic systems. Lectures notes in operations research and mathematical systems, Springer (19). b) Martingale conditions for the optimal control of continuous time stochastic systems. International workshop of stochastic-filtering and control, Los Angeles, Californy. | Zbl 0322.93047

[12] Ueno, Some limit theorems for temporally discrete Markov processes. J. Fac. Sciences, Université Tokyo (I), 1957, p. 7. | MR 90921 | Zbl 0077.33201